MathSciNet Relay Station
MathSciNet bibliographic data
MR2317388 11J13 (11J06 11J70)
Fischler, Stéphane Palindromic prefixes and Diophantine approximation. Monatsh. Math. 151 (2007), no. 1, 11–37.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement